# SDR SWAA2021080393119

- Difficulty date: May 27, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. RUDDER ARM WEIGHT EDGES ARE ERODED / REMOVED AND INSTALLED NEW VERTICAL STAB. RUDDER ARM WEIGHT IAW B737 51-21-73-370-801; CMM 55-40-09; AMM 20-50-11-910-801; SRM 51-40-02-0G-0; AMM 27-21-11-400-801 SEAL GAP CHECK GOOD ATAG: WN0643
